# SDR SWAA083799

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 66,463 hours, 60,065 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND STRINGER CLIP CRACKED AT BS 616, STR 8L.  REMOVED AND REPLACED STR CLIP PER SRM.
